Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Has HHmite. Itching all over body, applied cream. What is the cause and treatment?

hi this is nisha here my son from few days is having lot of itching all over the body. We had gone to see the doctor and he said that he has got HHmite. The whole night he itches continuesly and we applies HHmite creame and soap but will just little bit relief , so please can any one suggest me wt can be that cause and what allternatives can i take for his itching cure or should i go to a dermatologist .
Asked On : Fri, 18 May 2012
Answers:  1 Views:  1334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi i think ur son is suffering from is a parasitic infection caused by sarcoptes scabies presents as itching all over the body at night times more so on fingerweb spaces,umblicus,groins and also on occurs mostly in people where they stay in crowded areas like jails,schools,hostels can be cured by atarax at night,antibiotic twice daily and application of hhmite all over the body overnight and wash it off in the morning it should be applied weekly once and all the family members should be treated.use diprovate g over the already present lesions
Answered: Sun, 3 Nov 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor